# SDR AALA202106299013

- Difficulty date: June 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 53,128 hours, 33,872 cycles
- Engine: Cfmint CFM565B6
- Engine time: 29,663 hours, 15,376 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 699532
- Condition: Stalled
- Location: Nr 2
- Part time: 29,663 hours, 15,376 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #2 HAD TWO COMPRESSOR STALLS.  VACATING FL 360 TO DESCEND TO FL 350, SMOOTH AIR, AUTO THRUST ON , ECAM ENGINE 2 STALL, SELF RECOVERED.   ACCOMPLISHED VARIABLE BLEED VALVE LUBRICATION AND ENGINE WASH PER AMM 75-31-00-640-801-A, AMM 72-00-00-100-026 AND AMM 71-00-00-710-040.
